# SDR CA980811011

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A34
- System (JASC): 5520 · Elevator Structure
- Part: Finlet
- Part number: 13A12000015
- Condition: Missing
- Location: Horiz Stab
- Component: C6TP10017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND FINLET ON THE LOWER SIDE OF THE HORIZONTAL STABILIZER NOTED AS MISSING.  PART OF THE FRONT SPAR OF THE FINLET WAS HELD ON BY ONE REMAINING SCREW.
